Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Blood pressure 170/105. Should I be concerned ?

my blood pressure has been running 160-180/100-110 for several days and I ve been having at times severe abdominal pain as well as chest pain. I take Clonidine, Prazosin, Micardis, Hydralazine and Coreg but I ve been under a lot of stress at work. Should I be concerned ? 54 Year old male, 225 lbs, 5 ,11
Mon, 11 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
General & Family Physician 's  Response
Your concern is natural. You need to undergo further investigations to rule out renal pathology because your BP is not normalized inspite of medication. You need to take care of your weight, reduce intake of common salt and salt containing food items. Please go back to your physician and undergo investigations.
I find this answer helpful
  User's Response
Dr. Ritu's  Response
Hello,

I would like to recommend you Homeopathic remedy for your blood pressure. It will help to control your blood pressure without producing any side effects. You may get it from any homeopathic store. Rauwalfia- mother tincture- 5 drops in 3 spoons of water three times a day and Nux Vomica- 1M only once at night before going tobed.

Thanks

Dr. Ritu Sandhu
drritu@gmail.com
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My sister is 61 years old and is 5 3 tall. A couple hours ago I learned that her current BP is 170/105 and I am very concerned. She weighs about 168 lbs. Should we take her to the emergency room? Also, she is taking 10 mgs of Lisiniprol a day. Please let me know what we should do for this moment as her BP is not ever that high. Thank you

doctor1 MD

I am on lisinopril 5 mg twice a day morning and night and my blood pressure is still all over the place. My provider is ok but because it will drop to 95/66 or 110/66 in the after noons she does not seem to concerned but it will still go up and in the morning it is like yesterday 163/105 and this moringing 170 /100but will go down by afternoon. She had me on clondine in morning but my mouth and lips swelled up and after a week was having trouble talking so quit that. What i am wanting to know is lisinopril right or is there another that would work better. Or is there a specialist i should consult instead of trying to figure this out with my PA

doctor1 MD

Hi, I am a 42 year old women, 68 kilos, 5 foot 8. I have Lupus and always had low blood pressure (100 over 55) The past few weeks it has jumped to around 135 over 105. It has times spiked to 148 over 120. When it was its highest I had chest, shoulder and neck pain. I did go to hospital but the wait was 6 hours and decided to go home. Should I be overly concerned and is it safe to wait to see my Reumatoligist in a couple of weeks. I have been under a great deal of stress the past few months. Your advice would be great. Regards Rebecca

Recent questions on  Back pain

doctor1 MD

Hi and thank you. When I burp, I get a sharp pain in my back. It s been on going for a few weeks now. I woke up this morning and my heart felt like it was hurting, about a few minutes and I was fine. I just ate and I am experiencing belching with pain to my back again.

doctor1 MD

I am having recurring pain in my feet and leg calf and knees. At first it was morning pain and stiffness in both feet. I do exercises for the same. Now all of a suddden i ve terrible calf pain in the back of right leg above ankle region. It seems very tender to touch.

doctor1 MD

I have pain above my left breast, radiating into my armpit, sometimes my neck and down my arm. I also have pain in the back directly behind the pain in my chest.. Years ago, a doctor told me it was a muscle spasm. It has returned and comes on especially late in the evening.

doctor1 MD

I an 4 weeks post DaVinci Hysterectomy. I am having horrible lower back pain, and trouble having a bowel movement. I ve tried various stool softeners to no avail. Any reason I shouldn t use Mag Citrate? Any thoughts on how long the back pain should last? Thanks.

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?